# SDR CA131001005

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,544 hours
- Engine: Ge CF348E5A1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: W2010532924
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE ODOR IN CABIN IN INITIAL CRUISE.  ACFT DIVERTED FOR INVESTIGATION.  POWER CONTROL BOARD FOUND BURNED.  AFFECTED SEAT AND OTHERS, AS A PRECAUTION, PUT ON MEL. ON A SUBSEQUENT FLIGHT THE CHIMES WERE GOING OFF AGAIN SO DUE TO HISTORY OF CHIMES AND BURNED PCBS, THE ACFT WAS GROUNDED AND STRIPPED TO FIND A CHAFED WIRE IN THE CALL SYSTEM.  REPAIR CARRIED OUT IAW SWPM 20-41-20, NEW PCBS INSTALLED AND SYSTEM TESTED SERVICEABLE IAW AMM 33-20-02-04.
